Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 2, Pages 187-201

Hammerstein integral equations with indefinite kernel

1University of Cincinnati, USA
2Departamento de Matemáticas, Centro de Investigación del IPN, Apartado Postal 14-740, México 14, Mexico

Received 2 March 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alfonso Castro, “Hammerstein integral equations with indefinite kernel,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 187-201, 1978.